×

Quantum continuous \(\mathfrak{gl}_{\infty}\): semiinfinite construction of representations. (English) Zbl 1278.17012

Summary: We begin a study of the representation theory of quantum continuous \(\mathfrak{gl}_{\infty}\), which we denote by \(\mathcal{E}\). This algebra depends on two parameters and is a deformed version of the enveloping algebra of the Lie algebra of difference operators acting on the space of Laurent polynomials in one variable. Fundamental representations of \(\mathcal{E}\) are labeled by a continuous parameter \(u\in \mathbb{C}\). The representation theory of \(\mathcal{E}\) has many properties familiar from the representation theory of \(\mathfrak{gl}_{\infty}\): vector representations, Fock modules, and semiinfinite constructions of modules. Using tensor products of vector representations, we construct surjective homomorphisms from \(\mathcal{E}\) to spherical double affine Hecke algebras \(S\ddot{H}_{N}\) for all \(N\). A key step in this construction is an identification of a natural basis of the tensor products of vector representations with Macdonald polynomials. We also show that one of the Fock representations is isomorphic to the module constructed earlier by means of the \(K\)-theory of Hilbert schemes.
See also the authors’ follow-up paper [Kyoto J. Math. 51, No. 2, 365–392 (2011; Zbl 1278.17013)].

MSC:

17B37 Quantum groups (quantized enveloping algebras) and related deformations
05E10 Combinatorial aspects of representation theory
20C08 Hecke algebras and their representations
33D52 Basic orthogonal polynomials and functions associated with root systems (Macdonald polynomials, etc.)

Citations:

Zbl 1278.17013
PDFBibTeX XMLCite
Full Text: DOI arXiv

References:

[1] I. Burban and O. Schiffmann, On the Hall algebra of an elliptic curve, I , preprint, · Zbl 1286.16029
[2] I. Cherednik, Double Affine Hecke Algebras , London Math. Soc. Lecture Note Ser. 319 , Cambridge Univ. Press, Cambridge, 2004. · Zbl 1106.20032
[3] J. Ding and K. Iohara, Generalization of Drinfeld quantum affine algebras , Lett. Math. Phys. 41 (1997), 181-193. · Zbl 0889.17011 · doi:10.1023/A:1007341410987
[4] B. L. Feigin, M. Jimbo, T. Miwa, and E. Mukhin, Symmetric polynomials vanishing on the diagonals shifted by roots of unity , Int. Math. Res. Not. 2003 , 999-1014. · Zbl 1090.05071 · doi:10.1155/S1073792803209120
[5] B. Feigin, M. Jimbo, T. Miwa and E. Mukhin, Symmetric polynomials vanishing on the shifted diagonals and Macdonald polynomials , Int. Math. Res. Not. 2003 , 1015-1034. · Zbl 1069.33019 · doi:10.1155/S1073792803209119
[6] B. L. Feigin and A. V. Odesskii, “Vector bundles on an elliptic curve and Sklyanin algebras” in Topics in Quantum Groups and Finite-Type Invariants , Amer. Math. Soc., Transl. Ser. (2), 185 , Amer. Math. Soc., Providence, 1998, 65-84. · Zbl 0916.16014
[7] B. L. Feigin, K. Hashizume, A. Hoshino, J. Shiraishi, and S. Yanagida, A commutative algebra on degenerate \(\mathbb{CP}^{1}\) and Macdonald polynomials , J. Math. Phys. 50 , (2009), no. 095215. · Zbl 1248.33034
[8] B. L. Feigin and A. Tsymbaliuk, Heisenberg action in the equivariant K-theory of Hilbert schemes via shuffle algebra , preprint, · Zbl 1242.14006
[9] M. Kapranov, “Eisenstein series and quantum affine algebras” in Algebraic Geometry, 7 , J. Math. Sci. (New York) 84 , Consultants Bureau, New York, 1311-1360. · Zbl 0929.11015 · doi:10.1007/BF02399194
[10] M. Kasatani, Subrepresentations in the polynomial representation of the double affine Hecke algebra of type GL n at t k +1 q r - 1 = 1, Int. Math. Res. Not. 2005 , no. 28, 1717-1742. · Zbl 1122.20004 · doi:10.1155/IMRN.2005.1717
[11] I. Macdonald, Symmetric Functions and Hall Polynomials, with contributions by A. Zelevinsky , 2nd ed., Oxford Math. Monogr., Oxford Univ. Press, New York, 1995.
[12] O. Schiffmann, On the Hall algebra of an elliptic curve, II , preprint, · Zbl 1253.14018
[13] O. Schiffmann and E. Vasserot, The elliptic Hall algebra, Cherednik Hecke algebras and Macdonald polynomials , preprint, · Zbl 1234.20005
[14] O. Schiffmann, E. Vasserot, The elliptic Hall algebra and the equivariant K-theory of the Hilbert scheme of \(\mathbb{A}^{2}\) , preprint, · Zbl 1290.19001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.